# SDR SIMA202007197001

- Difficulty date: July 17, 2020
- Submitted: July 19, 2020
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 40,048 hours, 35,125 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bottle
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL AFTER ENGINE START,  FOLLOWED RIGHT AFTER TRUNING PACKS ON.  ODOR DETERMINED TO BE COMING FROM START BOTTLE. CLEARED PACKS BY RUNNING FOR 20 MINUTES IAW AMM 21-51-00. ODOR NO LONGER PRESENT. AIRCRAFT OK FOR SERVICE.
